| Model Number |
7501-90025 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tips of 2 capri small expandable drivers were bent intra-operatively.Surgery was successfully completed with a replacement driver and no delay.No adverse consequences or medical intervention were reported.This report will capture the first of two drivers.
Additional Manufacturer Narrative
The device was not returned for evaluation.Device history records were reviewed and no relevant manufacturing issues were identified.Complaint history was reviewed and no similar complaints for the reported lot number were identified.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established.If additional information is received or the device is returned for evaluation, the investigation will be reopened and updated.
Event or Problem Description